MathSciNet Relay Station
MathSciNet bibliographic data
MR3224841 46E30 (39B62 42B25 47B38)
Persson, L.-E.; Popova, O. V.; Stepanov, V. D. Weighted Hardy-type inequalities on the cone of quasi-concave functions. Math. Inequal. Appl. 17 (2014), no. 3, 879–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement